# SDR DALA1211726301

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 94,612 hours, 12,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE 2 LOWER EMERGENCY LIGHTS AT THE WING TRAILING EDGE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE 3 FUSES DEFECTIVE IN THE POWER SUPPLY AND REPLACED THEM.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSES WERE REPLACED.
